# SDR SWAA2021071642531

- Difficulty date: January 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,459 hours, 35,793 cycles
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Bent
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR; FO'S SIDE; BOTTOM RIGHT CORNER; METAL BENT OUT FROM SIDE OF AIRCRAFT / C/W EA 21-152-00099
